# SDR CA080206008

- Difficulty date: January 17, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7320 · Fuel Controlling System
- Part: Coupling
- Condition: Worn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE PARAMETERS WERE OBSERVED TO INCREASE REACHING NEAR MAXIMUM LIMITS. THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND PERFORM A SINGLE ENGINE LANDING. POST FLIGHT INVESTIGATION REVEALED A WORN COUPLING BETWEEN THE FUEL PUMP AND FUEL CONTROL. (TC NR 20080206008)
